Pamol All Ages Strawberry Colour Free 250mg 100ml
- Tasty liquid
- Easy to administer
- Suitable for the whole family.
- Contains paracetamol to Help with fever
One of the most common challenges involved in parenthood is Helping you child cope with the various illnesses that are part of their developing years. At a time when vaccines are abundant, medicines are available and the environmental conditions are better, health problems still exist and we cannot always prevent illness from happening. Being active as any child is, children are prone to illnesses as they are readily exposed to factors that causes these illnesses. Once your child suddenly exhibit symptoms, it is important to recognize the signs and symptoms, and deal with them.
Pamol All Ages Strawberry Colour Free 250mg 100ml is a great product to keep on hand in your medicine cabinet for when pain and fever strike.Active Ingredients:
Paracetamol 250mgInactive Ingredients:
Use the product based on these dosages: children (1-5 years old) 2.5-5ml, (6-10 years old) 5-7.5ml, (10-12 years old) 7.5ml-10ml. Adults and children over 12 years 10-20ml.
Give four to six hour apart or as required.
Maximum of 4 doses in 24 hours.
Pamol can be administered in juice or water if necessary.Reminders:
Medicines have good effects, but may also have bad outcomes if used improperly.
Follow directions accurately.
Keep out of the reach of children.
It should not be given to children 2 years old and below, only if recommended by your doctor.
Check total paracetamol dose if taking other drugs.
Do not take if you have an allergy to paracetamol or other ingredient enumerated.No need to find a park at your local shops, Buy Pamol All Ages Strawberry Colour Free 250mg 100ml now online at a great price.
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.
Easy 60 Day Returns
We stand behind every product we sell. MORE HERE